Annals of Global Analysis and Geometry

, Volume 39, Issue 3, pp 259–292

On Ricci solitons of cohomogeneity one

Original Paper

DOI: 10.1007/s10455-010-9233-1

Cite this article as:
Dancer, A.S. & Wang, M.Y. Ann Glob Anal Geom (2011) 39: 259. doi:10.1007/s10455-010-9233-1

Abstract

We analyse some properties of the cohomogeneity one Ricci soliton equations, and use Ansätze of cohomogeneity one to produce new explicit examples of complete Kähler Ricci solitons of expanding, steady and shrinking types. These solitons are foliated by hypersurfaces which are circle bundles over a product of Fano Kähler–Einstein manifolds or over coadjoint orbits of a compactly connected semisimple Lie group.

Keywords

Cohomogeneity one Ricci solitonsNon-compact shrinking Kähler Ricci solitonsEquidistant hypersurface familiesCoadjoint orbits

Mathematics Subject Classification (2000)

53C2553C3053C4432Q1532Q20

Copyright information

© Springer Science+Business Media B.V. 2010

Authors and Affiliations

  1. 1.Jesus CollegeOxford UniversityOxfordUK
  2. 2.Department of Mathematics and StatisticsMcMaster UniversityHamiltonCanada